Abdolrahman Razani

Ph.D Full Professor Pure Mathematics


0098283390
razani [at] sci . ikiu . ac . ir
1969
691
Persian Version (فارسی)

Room 691, Pure Mathematics, Fculty of Basic Sciences, Imam Khomeini International University, Qazvin, Iran

Documents and field of educations

Row Title and level of the course From Till Place of education Related file Related link
1 B. Sc.- Mathematics 1987 1992 Iran University of Science and Technology ---
2 M. Sc.- Mathematics 1992 1995 Sharif University of Technology ---
3 Ph.D. - Mathematics 1995 2000 Tarbiat Modarres University ---

Published article

Row Article title Date of preparation Presenting date Publishing journal Related file Related link
1 (Joint with M. Hesaarki) On the existence of Chapman-Jouguet detonation waves 2001 Bull. Austral. Math. Soc. ---
2 (Joint With M. Hessaraki) Detonative travelling waves for combustion 2001 Applicable Analysis ---
3 Chapman-Jouguet detonation profile for a qualitative model 2002 Bull. Austral. Math. Soc. ---
4 Weak and strong detonation profiles for a qualitative model 2002 J. Math. Anal. Appl. ---
5 On the existence of premixed laminar flames 2004 Bull. Austral. Math. Soc. ---
6 Existence of Chapman-Jouguet detonation for a viscous combustion model 2004 J. Math. Anal. Appl. ---
7 (Joint with M. Shirdaryazdi) A common fixed point theorem and it's applications 2005 International J. Pure Appl. Math. ---
8 (Joint with A. Aghajani) Extended contraction principle 2005 Applied Sciences ---
9 (Joint with M. Shirdaryazdi) Erratum to: On fixed point theorems of Gregori and Sapena [Fuzzy Sets and Systems 144 (2004), 421-429] 2005 Fuzzy Sets and Systems ---
10 A contraction theorem in fuzzy metric spaces 2005 Fixed Point Theory and Applications ---
11 (Joint with A. Aghajani) Detonation waves in a transverse magnetic field 2005 Michigan Mathematical J. ---
12 A fixed point theorem in the Menger probabilistic metric space 2006 New Zealand J. Math. ---
13 (Joint with M. Shirdaryazdi) Some results on fixed points in the fuzzy metric space 2006 J. Appl. Math. Comput. ---
14 (Joint with M. B. Ghaemi) Fixed and periodic points in the probabilistic normed and metric spaces 2006 Chaos, Solitons and Fractals ---
15 (Joint with S. Abbasbandy) A fixed point theorem on a fuzzy number set 2006 Applied Science ---
16 Existence of fixed point for the nonexpansive mapping ofintuitionistic fuzzy metric spaces 2006 Chaos, Solitons and Fractals ---
17 (Joint with M. Shirdaryazdi) A common fixed point theorem of compatible maps in Menger space 2007 Chaos, Solitons and Fractals ---
18 (Joint with M. R. Pournaki) On the Existence of Periodic Solutions for a Class of Generalized Forced Lienard Equations 2007 Applied Mathematics Letters ---
19 (Joint with R. Saadati and H. Adibi) A Common Fixed Point Theorem in L-Fuzzy Metric Spaces 2007 Chaos, Solitons and Fractals ---
20 (Joint with K. Fouladgar) Extension of contractive maps in the Menger probabilistic metric space 2007 Chaos, Solitons and Fractals ---
21 (Joint with E. Nabizadeh, M. Beyg Mohamadi and S. Homaei Pour) Fixed points of nonlinear and asymptotic contractions in the modular space 2007 Abstract and Applied Analysis ---
22 Shock waves in gas dynamics 2007 Surveys in Mathematics and its Applications ---
23 (Joint with A. Aghajani) Some completeness theorems in the Menger probabilistic metric space 2008 Applied Sciences ---
24 (Joint with Ljubomir Ciric, Stojan Radenovic and J. S. Ume) Common fixed point theorems for families of weakly compatible maps 2008 Computers and Mathematics with Applications ---
25 (Joint with M. Samanipour) Common fixed point theorems for families of weakly compatible maps in a 2-metric space 2008 Applied Mathematics and Information Sciences ---
26 (Joint with M. R. Pournaki) Erratum to: On the Existence of PeriodicSolutions for a Class of Generalized Forced Lienard Equations" [Appl. Math. Lett. 20 (2007), no. 3, 248-254] 2008 Applied Mathematics Letters ---
27 (Joint with M. Beyg Mohamadi, S. Homaei Pour and E. Nabizadeh) A new version of Krasnoselskiis fixed point theorem in modular space 2008 An International Journal on Fixed Point Theory, Computation and Applications ---
28 (Joint with E. Lindgren) The N-membranes problem 2009 Bulletin of the Iranian Mathematical Society ---
29 (Joint with N. Cakic, Z. Kadelburg, S. Radenovic) Common fixed point results in cone metric spaces for a family of weakly compatible maps 2009 Advances and Applications in Mathematical Sciences ---
30 (Joint with M. B. Ghaemi and Bernardo Lafuerza-Guillen) A common fixed point for operators in probabilistic normed spaces 2009 Chaos, Solitons and Fractals ---
31 (Joint with Z. Mazlumi Nezhad and M. Boujari) A fixed point theorem for w-distance 2009 Applied sciences ---
32 (Joint with R. Moradi) Common fixed point theorems of integral type in modular spaces 2009 Bulletin of the Iranian Mathematical Society ---
33 (Joint with H. Salahifard) Invariant approximation for CAT(0) spaces 2010 Nonlinear Analysis ---
34 ---
35 (Joint with F. Khojasteh and Z. Goodarzi) Some fixed point theorems of integral type contraction in cone metric spaces 2010 Fixed Point Theory and Applications ---
36 (Joint with D. Ehsani and M. R. Mokhtarzadeh) Expansions of Dirichlet to Neumann operators under perturbations 2010 Applicable Analysis ---
37 (Joint with V. Rakocevic and Z. Goodarzi) Non-self mappings in modular spaces and common fixed point theorems 2010 Central European Journal of Mathematics ---
38 (Joint with M. R. Mokhtarzadeh and M. R. Pournaki) A note on periodic solutions of Riccati equations 2010 Nonlinear Dynamics ---
39 (Joint with F. Khojaste) Fixed point theorems for p-asymptotic contractions of Meir-Keeler type in modular space 2010 Mathematics Scientific Journal ---
40 (Joint with S. Homaeipour) Viscosity approximation to common xed points of families of nonexpansive mappings with weakly contractive mappings 2010 Fixed Point Theory Applications ---
41 (Joint with M. Beygmohammadi) Two fixed point theorems for mappings satisfying a general contractive condition of integral type in the modular space 2010 International Journal of Mathematics and Mathematical Sciences ---
42 (Joint with S. J. Hosseini Ghoncheh, B. E. Rhoades and R. Moradi) A xed point theorem for a general contractive condition of integral type in modular spaces 2011 J. Sci. I. Azad University ---
43 (Joint with F. Khojasteh and Z. Goodarzi) Erratum to Some Fixed Point Theorems of Integral Type Contraction in Cone Metric Space 2011 Fixed Point Theory and Applications ---
44 (Joint with H. Salahifard) Approximating fixed points of generalized nonexpansive mappings 2011 Bulletin of the Iranian Mathematical Society ---
45 (Joint with F. Khojasteh and S. Moradi) Fixed point of generalized T_F-contraction mappings in cone metric spaces 2011 Fixed Point Theory and Applications ---
46 (Joint with S. Homaeipour) Strong convergence theorems of three step iterations for multi-valued mappings in Banach spaces 2011 Filomat ---
47 (Joint with S. Shabani) Approximating fixed points for nonself mappings in CAT(0) spaces 2011 Fixed Point Theory and Applications ---
48 (Joint with S. Homaeipour) Weak and strong convergence theorems for relatively nonexpansive multi-valued mappings in Banach spaces 2011 Fixed Point Theory and Applications ---
49 (Joint with V. Rakocevic and Z. Goodarzi) Generalized phi-contraction for a pair of mappings on cone metric spaces 2011 Appl. Math. Comput. ---
50 (Joint with M. Abbas, S. H. Khan) Fixed point theorems of expansivetype mapping in modular function spaces 2011 Fixed Point Theory ---
51 (Joint with M. Yazdi) Two common fixed point theorems for compatible mappings 2011 Int. J. Nonlinear Anal. Appl. ---
52 (Joint with Z. Goodarzi) A solution of Volterra-Hamerstain integral equation in partially ordered sets 2011 Int. J. Industrial Mathematics ---
53 (Joint with V. Parvaneh and M. Abbas) A common fixed pointfor generalized (psi,phi)f;g-weak contractions 2012 Ukrainian Mathematical Journal ---
54 Structure of shock wave for a viscous combustion model 2012 FILOMAT ---
55 (Joint with M. Yazdi) A new iterative method for generalized equilibrium and xed point problems of nonexpansive mappings 2012 Bull. Malays. Math. Sci. Soc. ---
56 (Joint with M. Yazdi) Viscosity approximation methods for a countable family of quasi-nonexpansive mappings 2012 World Applied Sciences Journal ---
57 (Joint with M. Yazdi) A new iterative method for nonexpansive mappings in Hilbert Spaces 2012 Journal of Nonlinear and Optimization: Theory and Applications ---
58 (Joint with S. M. Khalkhali and S. Heidarkhani) In nitely many solutions for a fourth-order boundary-value problem 2012 Electronic Journal of Differential Equations ---
59 (Joint with S. Homaeipour) Convergence theorems for equilibrium problems and relatively nonexpansive multi-valued mappings in Banach spaces 2012 Numerical Functional Analysis and Optimization ---
60 (Joint with M. R. Mokhtarzadeh and M. R. Pournaki) An Existence-Uniqueness theorem for a class of boundary value problems 2012 Fixed Point Theory ---
61 (Joint with V. Parvaneh) On generalized weakly G-contractive mappings in partially ordered G-metric spaces 2012 Abstract and Applied Analysis ---
62 (Joint with V. Parvaneh) Coupled coincidence point results for (psi ,alpha,eta )-weak contractions in partially ordered metric spaces 2012 Journal of Applied Mathematics ---
63 (Joint with M. Abbas and V. Parvaneh) Periodic point of T-Ciric generalized contraction mappings in ordered metric spaces 2012 Georgian Math. J. ---
64 (Joint with V. Parvaneh) Some fixed point theorems for weakly T-Chatterjea and weakly T-Kannan-contractive mappings in complete metric spaces 2013 Russian Mathematics ---
65 (Joint with H. Hosseinzadeh) Tripled fixed point theorems on FLM algebras 2013 Fixed Point Theory and Applications ---
66 (Joint with V. Parvaneh and J. R. Roshan) Common fixed points of six mappings in partially ordered G-metric spaces 2013 Mathematical Sciences ---
67 (Joint with F. Khojasteh) Fixed point theorems for single-valued and multi-valued mixed monotone operators of Meir-Keeler type 2013 Journal of Nonlinear and Convex Analysis ---
68 (Joint with S. Shabani) Global optimal solutions for noncyclic mappings in G-metric spaces 2013 Miskolc Mathematical Notes ---
69 (Joint with N. Karamikabir) Set contractions and KKM mappings in Banach spaces 2013 Abstract and Applied Analysis ---
70 (Joint with S. M. Khalkhali) Multiple Solutions for a Quasilinear (p; q)-Elliptic System 2013 Electronic Journal of Differential Equations ---
71 (Joint with M. Yazdi) Viscosity approximation method for equilibrium and fixed point problems 2013 Fixed Point Theory ---
72 (Joint with H.R. Sahebi) A solution of a general equilibrium problem 2013 Acta Mathematica Scientia ---
73 (Joint with S. Homaeipour, E. Nabizadeh and M. Beyg Mohamadi) A new version of the Ciric quasi-contraction principle in the modular space 2013 Novi Sad Journal of Mathematics ---
74 (JOint with M. Bagherboum) Convergence and stability of Jungck-type iterative procedures in convex b-metric spaces 2013 Fixed Point Theory and Applications ---
75 (Joint with H. Hosseinzadeh, A. Jabbari) Fixed point theorems and common xed point theorems on spaces endowed with vector-valued metrics 2013 Ukrainian Mathematical J. ---
76 (Joint with S. Homaeipour) Convergence of an iterative method for relatively nonexpansive multi-valued mappings and equilibrium problems in Banach spaces 2014 Optimization Letters ---
77 (Joint with M. Yazdi) A new iterative method for a family of nonexpansive mappings 2014 Mathematical Reports ---
78 (Joint with B. Moeini) JH-operator pairs with application to functional equations arising in dynamic programming 2014 Abstract and Applied Analysis ---
79 (Joint with A. Azizi and R. Moradi) Expansive mappings and its applications in modular paces 2014 Abstract and Applied Analysis ---
80 (Joint with S. J. Hosseini Ghoncheh) Fixed point theorems for some generalized nonexpansive mappings in Ptolemy spaces 2014 Fixed Point Theory and Applications ---
81 (Joint with F. Zabihi) Fixed point theorems for hybrid rational Geraghty contractive mappings in ordered b-metric spaces 2014 Journal of Applied Mathematics ---
82 (Joint with Z. Goodarzi) A periodic solution of the generalized forced Lienard equation 2014 Abstract and Applied Analysis ---
83 (Joint with M. Bagherboum) A modified Mann iterative scheme for a sequence of nonexpansive mappings and a monotone mapping with applications 2014 Bulletin of the Iranian Mathematical Society ---
84 (Joint with M. Javahernia and F. Khojasteh) Common fixed point of the generalized Mizoguchi-Takahashi's type contractions 2014 Fixed Point Theory and Applications ---
85 (Joint with F. Zabihi) Best proximity points of implicit relation type modified a^3-proximal contractions 2014 Journal of Inequalities and Applications ---
86 (Joint with R. J. Shahkoohi) Some fixed point theorems for rational Geraghty contractive mappings in ordered b-metric spaces 2014 Journal of Inequalities and Applications ---
87 (Joint with S. J. Hosseini Ghoncheh) Multi-valued version of SCC, SKC, KSC and CSC conditions in Ptolemy metric spaces 2014 Journal of Inequalities and Applications ---
88 (Joint with M. Bagherboum and Choonkil Park) Strong convergence theorems based on the viscosity approximation method for a countable family of nonexpansive mappings 2014 Journal of Inequalities and Applications ---
89 (Joint with H. R. Sahebi) An iterative algorithm for finding the solution of a general equilibrium problem system 2014 Filomat ---
90 (Joint with N. Karamikabir) Some KKM theorems in modular function spaces 2014 Filomat ---

Presented article to congress or conferences

Row Article title Date of preparation Presenting date Title of conference Related file Related link
1 Please see the file  Download file Download ---

Thesis supervising

Row Title of thesis University name Defense date Student’s name/level Abstract file and index Related link
1 On the existence of fixed point for integral type contraction maps 2010 Zahir Mazlominedad- Ph.D. ---
2 Integral and asymptotic contraction and best proximity point 2011 Farshid Khojasteh- Ph.D. ---
3 Studying equilibrium variational inequality and fixed point problems with viscosity approximation and iterative methods in Hilbert spaces 2012 Maryam Yazdi- Ph.D. ---
4 Convergence of the iteration schemes for multivalued mappings in Banach spaces 2012 Simin Homaeipour-Ph.D. ---
5 2013 Hasan Hosseinzadeh- Ph.D. ---
6 Existence of fixed point for some mappings 2013 Vahid Parvaneh-Ph.D. ---
7 On multiple solutions for some elliptic nonlinear boundary value problems with Dirichlet or Neumann boundaryboundary value problems with Dirichlet or Neumann boundary conditions 2013 Seyyed Mohsen Khalkhali-Ph.D. ---
8 On the rate of convergence and stability of xed point iterative approximation procedures 2013 Mozhgan Bagherboum-Ph.D. ---
9 On the KKM theory in Various spaces 2013 Nasrin Karmaikabir-Ph.D. ---

Managing executive records

Row Title of executive position From Till Name of the Organization/Institute Related file Related link
1 Head of the Department of Mathematics Feb. 2006 Dec. 2006 Imam Khomeini International University ---
2 Head of the Department of Mathematics March 2008 March 2010 Imam Khomeini International University ---
3 Member of the Talent Student Committee since Feb. 2008 Imam Khomeini International University ---
4 Member of the Scientific Research Committee Feb. 2006 March 2007 Imam Khomeini International University ---
5 Associate Researcher since 2001 Institute for Research in Fundamental Sciences ---

Rewards and scientific awards

Row Reward title Date Amount of reward Received from Related file Related link
1 Top student in Sharif University of Technology in M.S. degree 1995 Sharif University of Technology ---
2 Top student in Tarbiat Moddares University in Ph.D. degree 2000 Tarbiat Moddares University ---
3 Selected Teacher in Imam Khomeini International University 2006 Imam Khomeini International University ---
4 Selected Researcher of Imam Khomeini International University 2007 Imam Khomeini International University ---
5 Selected Researcher of Imam Khomeini International University 2008 Imam Khomeini International University ---
6 Selected Researcher of Imam Khomeini International University 2011 Imam Khomeini International University ---